# SDR CA031114006

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,709 hours
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 321417611
- Condition: Failed
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLOW LIGHT (PRESS) COME ON, UNABLE TO STABILIZE, ACFT LANDED BACK.  FOUND AFT GALLEY DOOR SEAL NOT PROPERLY SEATED.  DURING SECOND CLIMB, SAME FLOW LIGHT CAME ON WITH BOTH AIRCRAFT PACKS BETWEEN 0-2 PSI  ACFT LANDED BACK AND ACFT FERRIED TO BASE.  LT PNEUMATIC PILOT PRESSURE REGULATOR REPLACED ALSO RT PRESSURE REGULATOR VALVE REPLACED AND RT AIR CONDITIONING PILOT PRESSURE REGULATOR REPLACED.
